MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 36IN 0 S/A V-34; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 36IN 0 S/A V-34; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP518H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6) 2019 and suture was used.The suture broke when sewing the incision.Changed to another one to complete the surgery.There are no reported patient consequences.

Brand Name
VCL+ VIO 36IN 0 S/A V-34
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9246044
Report Number2210968-2019-89137
Device Sequence Number16657800
Product Code GAM
UDI-Device Identifier10705031054042
UDI-Public10705031054042
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue NumberVCP518H
Device Lot NumberMM2382
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/28/2019
Patient Sequence Number1